Franklin conjugate system as a basis in a space of continuous
Doklady Akademii Nauk, Tome 285 (1985) no. 3, pp. 521-526
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_285_3_a0,
author = {S. V. Bochkarev},
title = {Franklin conjugate system as a basis in a space of continuous},
journal = {Doklady Akademii Nauk},
pages = {521--526},
year = {1985},
volume = {285},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_285_3_a0/}
}
S. V. Bochkarev. Franklin conjugate system as a basis in a space of continuous. Doklady Akademii Nauk, Tome 285 (1985) no. 3, pp. 521-526. http://geodesic.mathdoc.fr/item/DAN_1985_285_3_a0/